Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 99, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 29, 2017, 3:31 PM EST. It took effect at Dec 30, 2017, 10:00 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2017, 3:31 PM EST (20:31 UTC)
- In effect from
- Dec 30, 2017, 10:00 AM EST
- Expired
- Dec 31, 2017, 3:27 AM EST
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
216 WHUS71 KCLE 292031 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 331 PM EST Fri Dec 29 2017 LEZ146>149-300445- /O.NEW.KCLE.SC.Y.0099.171230T1500Z-171231T0900Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 331 PM EST Fri Dec 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST SUNDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 10 AM Saturday to 4 AM EST Sunday. * WINDS...Northwest 10 to 20 knots with gusts up to 30 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
7 follow-up statements
718 WHUS71 KCLE 300247 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 947 PM EST Fri Dec 29 2017 LEZ146>149-301100- /O.CON.KCLE.SC.Y.0099.171230T1500Z-171231T0900Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 947 PM EST Fri Dec 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST SUNDAY... * WINDS...becoming northwest and increasing to 15 to 25 knots. * WAVES...building to 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
772 WHUS71 KCLE 300832 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 332 AM EST Sat Dec 30 2017 LEZ146>149-301645- /O.CON.KCLE.SC.Y.0099.171230T1500Z-171231T0900Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 332 AM EST Sat Dec 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SUNDAY... * WINDS...Northwest 15 to 25 knots with gusts up to 30 knots. * WAVES...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
845 WHUS71 KCLE 301447 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 947 AM EST Sat Dec 30 2017 LEZ146>149-302300- /O.NEW.KCLE.UP.W.0001.171230T1447Z-171231T0300Z/ /O.CON.KCLE.SC.Y.0099.171230T1500Z-171231T0900Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 947 AM EST Sat Dec 30 2017 ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... The National Weather Service in Cleveland has issued a Heavy Freezing Spray Warning, which is in effect until 10 PM EST this evening. * WINDS...Northwest 10 to 20 knots with gusts up to 30 knots. * Freezing Spray can be expected with the cold temperatures in place. Highs today will be in the upper 20s but will fall into the single digits tonight. Winds will cause waves and spray to occur creating a hazard for marine vessels. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. A Heavy Freezing Spray Warning is issued when heavy freezing spray is expected to rapidly accumulate on vessels. These conditions can be extremely hazardous to navigation. It is recommended that mariners not trained to operate in these conditions or vessels not properly equiped to do so...remain in port or avoid the warning area. && $$ LEZ061-166>169-302300- /O.NEW.KCLE.UP.W.0001.171230T1447Z-171231T0300Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 947 AM EST Sat Dec 30 2017 ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... The National Weather Service in Cleveland has issued a Heavy Freezing Spray Warning, which is in effect until 10 PM EST this evening. * WINDS...Northwest 10 to 20 knots with gusts up to 30 knots. * Freezing Spray can be expected with the cold temperatures in place. Highs today will be in the upper 20s but will fall into the single digits tonight. Winds will cause waves and spray to occur creating a hazard for marine vessels. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heavy Freezing Spray Warning is issued when heavy freezing spray is expected to rapidly accumulate on vessels. These conditions can be extremely hazardous to navigation. It is recommended that mariners not trained to operate in these conditions or vessels not properly equiped to do so...remain in port or avoid the warning area. && $$
786 WHUS71 KCLE 301503 CCA MWWCLE URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Cleveland OH 1003 AM EST Sat Dec 30 2017 LEZ146>149-302300- /O.COR.KCLE.UP.W.0001.171230T1500Z-171231T0300Z/ /O.COR.KCLE.SC.Y.0099.000000T0000Z-171231T0900Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1003 AM EST Sat Dec 30 2017 ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... The National Weather Service in Cleveland has issued a Heavy Freezing Spray Warning, which is in effect until 10 PM EST this evening. * WINDS...West winds 15 to 25 knots with gusts up to 30 knots. * Freezing Spray can be expected with the cold temperatures in place. Highs today will be in the upper 20s but will fall into the single digits tonight. Winds will cause waves and spray to occur creating a hazard for marine vessels. * WAVES...4 to 7 feet...occasionally 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. A Heavy Freezing Spray Warning is issued when heavy freezing spray is expected to rapidly accumulate on vessels. These conditions can be extremely hazardous to navigation. It is recommended that mariners not trained to operate in these conditions or vessels not properly equipped to do so...remain in port or avoid the warning area. && $$ LEZ061-166>169-302300- /O.COR.KCLE.UP.W.0001.171230T1501Z-171231T0300Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 1003 AM EST Sat Dec 30 2017 ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... The National Weather Service in Cleveland has issued a Heavy Freezing Spray Warning, which is in effect until 10 PM EST this evening. * WINDS...West winds 15 to 25 knots with gusts up to 30 knots. * Freezing Spray can be expected with the cold temperatures in place. Highs today will be in the upper 20s but will fall into the single digits tonight. Winds will cause waves and spray to occur creating a hazard for marine vessels. * WAVES...4 to 7 feet...occasionally 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heavy Freezing Spray Warning is issued when heavy freezing spray is expected to rapidly accumulate on vessels. These conditions can be extremely hazardous to navigation. It is recommended that mariners not trained to operate in these conditions or vessels not properly equipped to do so...remain in port or avoid the warning area. && $$
486 WHUS71 KCLE 302040 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 340 PM EST Sat Dec 30 2017 LEZ146>149-310445- /O.EXT.KCLE.UP.W.0001.000000T0000Z-171231T0900Z/ /O.CON.KCLE.SC.Y.0099.000000T0000Z-171231T0900Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 340 PM EST Sat Dec 30 2017 ...HEAVY FREEZING SPRAY WARNING NOW IN EFFECT UNTIL 4 AM EST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...Northwest 15 to 25 knots with gusts up to 30 knots. * Freezing Spray can be expected with the cold temperatures in place. Low temperatures will fall as low as the upper single digits tonight. Winds will cause waves and spray to occur creating a hazard for marine vessels. * WAVES...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. A Heavy Freezing Spray Warning is issued when heavy freezing spray is expected to rapidly accumulate on vessels. These conditions can be extremely hazardous to navigation. It is recommended that mariners not trained to operate in these conditions or vessels not properly equipped to do so...remain in port or avoid the warning area. && $$ LEZ061-166>169-310445- /O.EXT.KCLE.UP.W.0001.000000T0000Z-171231T0900Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 340 PM EST Sat Dec 30 2017 ...HEAVY FREEZING SPRAY WARNING NOW IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...Northwest 15 to 25 knots with gusts up to 30 knots. * Freezing Spray can be expected with the cold temperatures in place. Low temperatures will fall as low as the upper single digits tonight. Winds will cause waves and spray to occur creating a hazard for marine vessels. * WAVES...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heavy Freezing Spray Warning is issued when heavy freezing spray is expected to rapidly accumulate on vessels. These conditions can be extremely hazardous to navigation. It is recommended that mariners not trained to operate in these conditions or vessels not properly equipped to do so...remain in port or avoid the warning area. && $$ Lombardy
291 WHUS71 KCLE 310250 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 950 PM EST Sat Dec 30 2017 LEZ146>149-310900- /O.CON.KCLE.UP.W.0001.000000T0000Z-171231T0900Z/ /O.CON.KCLE.SC.Y.0099.000000T0000Z-171231T0900Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 950 PM EST Sat Dec 30 2017 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...North 10 to 20 knots with gusts up to 25 knots. * Freezing Spray can be expected with the cold temperatures in place. Low temperatures will fall as low as the upper single digits tonight. Winds will cause waves and spray to occur creating a hazard for marine vessels. * WAVES...4 to 7 feet diminishing to 2 to 4 feet late tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. A Heavy Freezing Spray Warning is issued when heavy freezing spray is expected to rapidly accumulate on vessels. These conditions can be extremely hazardous to navigation. It is recommended that mariners not trained to operate in these conditions or vessels not properly equipped to do so...remain in port or avoid the warning area. && $$ LEZ061-166>169-310900- /O.CON.KCLE.UP.W.0001.000000T0000Z-171231T0900Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 950 PM EST Sat Dec 30 2017 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...North 10 to 20 knots with gusts up to 25 knots. * Freezing Spray can be expected with the cold temperatures in place. Low temperatures will fall as low as the upper single digits tonight. Winds will cause waves and spray to occur creating a hazard for marine vessels. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heavy Freezing Spray Warning is issued when heavy freezing spray is expected to rapidly accumulate on vessels. These conditions can be extremely hazardous to navigation. It is recommended that mariners not trained to operate in these conditions or vessels not properly equipped to do so...remain in port or avoid the warning area. && $$
154 WHUS71 KCLE 310827 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 327 AM EST Sun Dec 31 2017 LEZ146>149-310930- /O.CAN.KCLE.UP.W.0001.000000T0000Z-171231T0900Z/ /O.CAN.KCLE.SC.Y.0099.000000T0000Z-171231T0900Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 327 AM EST Sun Dec 31 2017 ...HEAVY FREEZING SPRAY WARNING IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Heavy Freezing Spray Warning. The Small Craft Advisory has also been cancelled. Winds and waves have diminished allowing small craft advisory conditions and freezing spray to subside. $$ LEZ061-166>169-310930- /O.CAN.KCLE.UP.W.0001.000000T0000Z-171231T0900Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 327 AM EST Sun Dec 31 2017 ...HEAVY FREEZING SPRAY WARNING IS CANCELLED... The National Weather Service in Cleveland has cancelled the Heavy Freezing Spray Warning. Winds and waves have diminished allowing freezing spray to subside. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 1:00 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Dec 29, 1:00 PM EST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
100 PM EST Fri Dec 29 2017
.SYNOPSIS...
Low pressure will move southeast across the Great Lakes today
through Saturday. Another weak clipper will follow on Sunday.
Monday into Tuesday high pressure will build in from the west.
&&
.NEAR TERM /THROUGH SATURDAY/...
Any locations that have strato-cumulus will see some flurries
today. It appears most locations will see strato-cumulus
develop through the afternoon so will mention flurries through
the afternoon.
The lake enhanced snow is beginning to move onshore across Erie
and extends southwestward to around Cleveland.
No changes to any headlines for now.
Original...Light snow continues to fall early today across
mainly the eastern half of the area. Not expecting much of an
accum. This morning weak low pressure will develop over central
Lake Erie along a developing "warm" front. By early afternoon
this low will move east turning winds westerly off the lake.
BUFKIT shows favorable conditions for lake effect snow to
develop and move inland across Lake, northern Ashtabula, into
Erie County. To a lesser extent snow should also reach into
portion of Cuyahoga, Geauga, inland Ashtabula, and Crawford
counties. This should last around 5-6 hours or so before winds
begin to back ahead of the approaching clipper. For much of the
night then, lake effect bands will shift off shore however a
general 1-2, 1-3 snowfall will likely occur with the clipper
moisture. Early Saturday, winds turn back to west-northwest
bringing bands back onshore. Flow is fairly stable through much
of the day and lake effect bands should reach a bit further
inland affecting more of eastern Cuyahoga, Geauga, Ashtabula,
and Crawford counties. Late Saturday winds turn more NNW driving
snow bands inland as the clipper moves to eastern NY state.
Decided to add Lake county to the warning as westerly flow
will likely bring bands inland across the county this
afternoon. Further inland dont think criteria will be met from
lake snow today or synoptic snow early tonight (although a few
inches is quite likely) so pushed the watch back to 4am
Saturday just ahead of the wind change back to WNW.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
A secondary trough swings across the Lake Saturday night forcing the
lake bands inland as the winds turn to the northwest and then to the
north. Snow will begin to diminish after the boundary shifts south
of the forecast area as drier air entrains in. Snow will continue
across the snowbelt into Monday as A trough lingers across the
Eastern Lakes. Expect snow fall to be on the light side.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
The deep freeze continues next week as a huge arctic high plunges
into the heartland by mid week. The arctic ridge spreads east into
the Ohio valley by Tuesday. This will cut off the snow but it will
also usher subzero temps. Morning lows will hover a few degrees
above or below zero through the end of the week. Next quick shot
of snow expected on wednesday as a clipper moves across the Great
Lakes. GFS moves snow into area Wednesday morning while the slower
ECMWF holds off until the afternoon.
&&
.AVIATION /18Z Friday THROUGH Wednesday/...
NW ohio is currently VFR but believe as the lift increases ahead
of the clipper storm system we will see MVFR clouds develop. The
snow, including IFR conditions, will sweep from west to east
with the clipper beginning this evening then gradually ending
from west to east on Saturday. However there will be areas of
lake effect snow showers that will move across NW Ohio into the
central Highlands. So expect to see at least MVFR conditions
through the day on Saturday.
The first round of lake effect snow will move into NE OH/NW PA
with the 18Z TAF package. This round of snow should persist into
late evening then begin to shift back onto Lake Erie. However a
general light snow will fill in with the clipper storm system.
So expect IFR conditions for much of the time through Saturday.
Winds will be from the southwest as the trough crosses the
region. Speeds will be generally in the 10 to 15 knot range
early this afternoon decreasing into the overnight. As the
trough passes on Saturday winds shift to the west and northwest
and may begin to gust. Gusts may reach 25 knots, especially
closer to the lake.
OUTLOOK...Non-VFR likely Saturday in snow. Non-VFR likely
northeast Ohio and northwest PA Saturday into Monday night in
lake effect snow showers.
&&
.MARINE...
Weak clipper system over the Western Lakes will move east of the
Lake today. As it does winds turn to the southwest and increase to
10 to 15 knots. Winds turn to the northwest overnight as the
trailing cold front pushes across the lake. A small craft advisory
is likely tonight into Saturday as NW flow increases to 15 to 25
knots. Winds diminish on sunday, but a West to NW flow will remain
over the lake into early next work week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lake Effect Snow Warning until 4 AM EST Sunday for OHZ012-089.
Winter Storm Watch from late tonight through late Saturday
night for OHZ013-014.
PA...Lake Effect Snow Warning until 4 AM EST Sunday for PAZ001-002.
Winter Storm Watch from late tonight through late Saturday
night for PAZ003.
MARINE...None.
&&
SYNOPSIS...TK
NEAR TERM...TK/Mullen
SHORT TERM...DJB
LONG TERM...DJB
AVIATION...Mullen
MARINE...DJBHazardous weather outlook, Dec 29, 5:30 AM EST, 10 hours 1 minute before
Hazardous Weather Outlook National Weather Service Cleveland OH 530 AM EST Fri Dec 29 2017 OHZ003-006>011-017>023-027>033-036>038-047-301030- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 530 AM EST Fri Dec 29 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012-089-PAZ001-002-301030- Lake-Ashtabula Lakeshore-Northern Erie-Southern Erie- 530 AM EST Fri Dec 29 2017 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SUNDAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ013-014-PAZ003-301030- Geauga-Ashtabula Inland-Crawford- 530 AM EST Fri Dec 29 2017 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-301030- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 530 AM EST Fri Dec 29 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 29, 11:01 AM EST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1101 AM EST FRI DEC 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW PA FISH COMMISSION HATC 41.65N 80.43W
12/29/2017 M2.0 INCH CRAWFORD PA CO-OP OBSERVER
24 HOUR SNOWFALL.
&&
BMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 9:43 PM EST | Lake Effect Snow Warning | CLE | Ashtabula, Geauga, Lake | 66 hr |
| Dec 29, 2:49 PM EST | Winter Weather Advisory | CLE | Cuyahoga | 36 hr |
| Dec 29, 5:25 PM EST | Special Weather Statement | CLE | Erie | 2 hr |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.